MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNA0T3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed the haptic was bent.The procedure was completed on the same day.Additional information was requested and received stating that the lens was explanted during initial procedure.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint could not be observed.Iol (intraocular lens) was returned outside of the device.The device was received in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned in two segments inside a sample container.One haptic is bent/deformed and scratched/marked rejectable.The product investigation could not identify the root cause for the reported complaint "haptic bent/crimped/distorted/twisted" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23521602
Report Number9612169-2025-02252
Device Sequence Number18588319
Product Code MJP
UDI-Device Identifier00380652398732
UDI-Public(01)00380652398732(17)280326(11)240328(10)25818317
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T3
Device Lot Number25818317
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM.
Patient Age80 YR
Patient SexMale